# SDR HEEA079504

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,783 hours
- System (JASC): 6200 · Main Rotor System
- Part: Stator
- Condition: Loose
- Location: Blower
- Component: Oil Cooler
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER STATOR LOOSE AND WEARING INTO BLOWER HOUSING.
